CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
新时期我国国民营养与粮食安全 期刊论文
科学通报, 2018, 卷号: 063, 期号: 018, 页码: 1764
Authors:  成升魁;  汪寿阳;  刘旭;  刘晓洁;  吴良
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
不完全数据下的分位数估计 期刊论文
应用数学学报, 2018, 卷号: 041, 期号: 002, 页码: 198
Authors:  刘旭;  舒鑫鑫;  周勇
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Variable selection for frailty transformation models with application to diabetic complications 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2016, 卷号: 44, 期号: 3, 页码: 375-394
Authors:  Liu, Xu;  Song, Xinyuan;  Xie, Shangyu;  Zhou, Yong
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Diabetic complications  Gamma frailty  MM algorithm  SCAD  transformation models  variable selection  MSC 2010: Primary 62G08  secondary 62N01  
Distribution estimation with auxiliary information for missing data 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 2, 页码: 711-724
Authors:  Liu, Xu;  Liu, Peixin;  Zhou, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Auxiliary information  Empirical distribution function  Empirical likelihood  Estimating equations  Kernel regression  Missing data  Quantile estimation  Semi-parametric imputation  
Distribution estimation with smoothed auxiliary information 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 1, 页码: 167-176
Authors:  Liu, Xu;  Ishfaq, Ahmad
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Auxiliary information  Empirical likelihood  Estimating equations  Smoothed estimating function  Symmetric distribution  
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
On the local controllability of a class of multidimensional quasilinear parabolic equations 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2009, 卷号: 347, 期号: 23-24, 页码: 1379-1384
Authors:  Liu, Xu;  Zhang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Null controllability of a class of Newtonian filtration equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 342, 期号: 2, 页码: 1096-1106
Authors:  Liu, Xu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Newtonian filtration equation  exact null controllability  approximate null controllability